# SDR DHL9970235C

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Cracked
- Location: Rt Aileron Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK, RT WING O/B AILERON, I/B UPPER SKIN CRACKED AT I/B TAB BOND WIRE ATTACHMENT FASTENER.  REMOVED AILERON TAB, CUT OUT DAMAGED AREA, INSTALLED DOUBLER REPAIR 5 BY 7 PER SRM 57-50-5.  BALANCEED PER SRM 51-80-4.  NO WEIGHT REQUIRED. N/R 2103.
